# SDR CA970916019

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Splines
- Condition: Worn
- Location: Fuel Pump
- Part time: 2,522 hours
- Component: Trw, 6896810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP SPLINE SHAFT END WORN.  REPLACED.
